全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Eugenia N. Petropoulou
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2015, Vol.2015 (201,), pp.1-18
摘要:We study a class of nonlinear partial differential equations,which can be connected with wave-type equations and Laplace-type equations,by using a functional-analytic technique.We establish primarily the existence and uniqueness of boundedsolutions in the two-dimensional Hardy-Le...
作者:Eugenia N. Petropoulou , L. Velázquez
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2014, Vol.420 (1), pp.852-872
摘要:Abstract(#br)This paper addresses two different but related questions regarding an unbounded symmetric tridiagonal operator: its self-adjointness and the approximation of its spectrum by the eigenvalues of its finite truncations. The sufficient conditions given in both cases impr...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2008, Vol.41 (2), pp.803-810
摘要:Abstract(#br)Using a functional analytic method, it is proven that an initial value problem for a general class of higher order nonlinear differential equations has a unique bounded solution in the Banach space H 1 ( Δ ) of analytic functions, defined in the open unit interv...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2006, Vol.33 (1), pp.94-108
摘要:Abstract(#br)By use of a functional analytic method it is proved that a general class of second order nonlinear differential equations has analytic bounded solution of the form g ( ξ ) = ∑ n = 1 ∞ A n ( ξ T ) n - 1 , | ξ | < T , ...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2003, Vol.279 (2), pp.451-462
摘要:Abstract(#br)A functional analytic method is used to prove the existence and the uniqueness of a solution in the Banach space H 1 ( Δ ) of a general class of non-linear functional equations. This general class includes some specific functional equations studied recently. Our...
作者:Eugenia N. Petropoulou
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2001, Vol.261 (1), pp.168-176
摘要:Abstract(#br)A functional analysis method is used to prove the existence and the uniqueness of solutions of a class of linear and nonlinear functional equations in the Hilbert space H 2 (Δ) and the Banach space H 1 (Δ). In the case of the nonlinear functional equation, a bou...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 2003, Vol.153 (1-2), pp.387-393
摘要:Abstract(#br)Using a functional analytic method we give some results concerning common zeros of the ordinary Bessel functions J ν ( z ) of first kind, with respect to ν and fixed z . A lower bound for the common zero z of the Bessel functions J ν ( z ), J μ ( z ), where...
作者:Eugenia N. Petropoulou
来源:[J].Applied Mathematics and Computation(IF 1.349), 2003, Vol.141 (1), pp.185-196
摘要:Abstract(#br)A functional analytic method is used to prove that some linear and non-linear partial difference equations of two, three and four variables, which arise in numerical schemes and game theory, have a unique solution in the spaces l 2 N 2 or l 1 N 2 ,l 1 N 3 and l 1 N 4...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Efstratios E. Tzirtzilakis
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2006, Vol.331 (1), pp.279-296
摘要:Abstract(#br)A functional-analytic technique was developed in the past for the establishment of unique solutions of ODEs in H 2 ( D ) and H 1 ( D ) and of difference equations in ℓ 2 and ℓ 1 . This technique is based on two isomorphisms between the involved spaces. In this p...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×